×

Topological equivalence and structural stability for linear difference equations. (English) Zbl 0753.34040

Summary: In this paper first we prove that if two linear difference equations with invertible coefficient matrices are topologically equivalent and one of them has bounded coefficient matrix together with its inverse, then the coefficient matrix of the other equation is also bounded together with its inverse. We also prove that if a linear difference equation with bounded and invertible coefficient matrix is structurally stable then the inverse of the coefficient matrix is also bounded.

MSC:

34D30 Structural stability and analogous concepts of solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kurzweil, J; Paraschinopoulos, G, Structural stability of linear discrete systems via the exponential dichotomy, Czechoslovak math. J., 38, No. 113, 280-284, (1988) · Zbl 0661.93060
[2] Palmer, K.J, The structurally stable linear systems on the half-line are those with exponential dichotomies, J. differential equations, 33, 16-25, (1979) · Zbl 0378.34040
[3] Papaschinopoulos, G; Schinas, J, Criteria for an exponential dichotomy of difference equations, Czechoslovak math. J., 35, No. 110, 295-299, (1985) · Zbl 0693.39001
[4] Papaschinopoulos, G; Schinas, J, A criterion for the exponential dichotomy of difference equations, (), 61-71, fasc. 1 · Zbl 0607.39001
[5] Papaschinopoulos, G; Schinas, J, Multiplicative separation, diagonalizability and structural stability of linear difference equations, () · Zbl 0638.34047
[6] Papaschinopoulos, G; Schinas, J, Structural stability via the density of a class of linear discrete systems, J. math. anal. appl., 127, 530-539, (1987) · Zbl 0628.39001
[7] Papaschinopoulos, G, Some roughness results concerning reducibility for linear difference equations, Internat. J. math. math. sci., 11, No. 4, 793-804, (1988) · Zbl 0662.39002
[8] Schinas, J; Papaschinopoulos, G, Topological equivalence for linear discrete systems via dichotomies and Lyapunov functions, Boll. un. math. ital. (6), 4, 61-70, (1985) · Zbl 0579.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.